# SDR DALA2021042402382

- Difficulty date: April 22, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 58,344 hours, 27,409 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1788602) DURING INSPECTION FOUND RMLG FWD TRUNNION SUPPORT FITTING HOLE 5C INNER FACE OF LUG CORRODED. REPAIRED PER B737 SRM 57-20-90 REP 2.
